# SDR ASMF201608004

- Difficulty date: June 29, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 40,162 hours, 20,883 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Packing
- Part number: J1215P17
- Condition: Leaking
- Location: Lt Engine
- Part time: 35,495 hours, 16,837 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED AN OIL LEAK IN THE LT ENGINE.  MAINTENANCE PERSONNEL PERFORMED ENGINE LEAKING INSPECTION IAW AMM 71-00-00 DETECTING AN OIL LEAK ON REVERSER TRANSLATING SLEEVE PACKING OUT OF LIMITS IAW AMM 71-00-00; SO THE REVERSER TRANSLATING SLEEVE PACKING WAS REPLACED IAW AMM 79-21-01-400-804-F00 AND THE IDLE POWER LEAK CHECK WAS PERFORMED IAW AMM 71-00-00-700-801-F00, TESTED CORRECT.
